Volume 29, Issue 6
Preface

DOI:

J. Comp. Math., 29 (2011), pp. i-ii

Published online: 2011-12

Preview Full PDF 277 1765
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-29-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2011}, volume = {29}, number = {6}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10381.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 6 SP - 0 EP - 0 PY - 2011 DA - 2011/12 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10381.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 29 (6). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard